# SDR SWAA2016011147828

- Difficulty date: January 4, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 68,884 hours, 56,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 65C30242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER PANEL SUPPORT CHANNEL CRACKED JUST OTBD NR 2 PYLON.  REPAIRED CHANNEL IAW EA.
